# SDR 02FDEA00599

- Difficulty date: August 20, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727-200
- Aircraft serial: 21674
- Aircraft time: 43,580 hours, 25,707 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT FL 280 DURING CLIMB THE LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED.  THE LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED.  PROCEDURE WAS ACCOMPLISHED.  WHEN ENG NR 3  BLEED VALVE AND THE RIGHT PACK WERE CLOSED AND TURNED OFF, THE LIGHT WENT OUT IN 2 MINUTES.  SYSTEM CHECKED OK.  INSPECTED DUCTING FOR LEAKS.  NONE FOUND AT THIS TIME.  RAN ALL 3 ENGINES TO TAKEOFF POWER WITH PACKS ON FOR SEVERAL MINUTES.  LOWER AFT BODY OVERHEAT LIGHT DID NOT COME ON.  OVERHEAT DETECTION SYSTEM, OPS CKS NORMAL PER BMM 26-14-000-0.
